# SDR MALA050189

- Difficulty date: February 19, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 15,151 hours, 16,507 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Part serial: 4585
- Condition: Discharged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER LIGHT ON.  EMERGENCY POWER SUPPLY P/N 501-1228-04, S/N 4585.  REPLACED CELLS NR 1 & NR 8, P/N 549-1170-01.  UNIT PASSES CMM CHECKS, RTS 2/19/05.
